So just switched meds. Pdoc had me on 400mg of seroquil... Which I loved. It was helping with sleep and mood was wonderful. But my cholesterol was through the bloody roof! Cardio said it was the highest cholesterol and triglyceride level she had EVER seen! My total was 474 and my tri was 622!!! She put me on crestor (which is awful btw... the swelling in my legs is soo painful). So pdoc, hubby and I decided it was time to try something new. She suggested Latuda, 60 mg, and I suggested Topamax as an add on, as I have done well on that in the past, and as an added benefit, migraine help, and possible weight loss! (I gained about 45 lbs with the Seroquil) Anyways, I took my first Latuda yesterday. At first I felt a bit sleepy. Then the jitters started. I am boucing my legs 24/7 it feels like. I took a klonopin, and then later had a 1/2 a glass of wine to see if I could calm down, but only helped a touch. Is there anything I can do to combat the jitters? Will it wear off in a couple weeks? I really need this to work. I have really run out of options on meds. My moods are very med resistant.
Thanks for any advice you can give!
Latuda 60mg, Topamax 100mg, Ambien 10mg, Metoprolol 100mg, Wellbutrin 75mg, Crestor 5mg, Melatonin 5 mg, Valerian 1000mg, Protonix 40mg, Klonipin PRN, Imitrex PRN, Zofran PRN, Ventolin PRN
I've had intermittent Tinnitus for years - it ranges from mild constant static/white noise in background, to high pitched ringing. Of course, I notice it more when I go to sleep or when it's really silent around.
The thing is, it comes & goes. For a few days, I notice it - then for a week or so it seems to be gone. Anyone experience this?
I have not changed meds or eating habits. I've taken the same vitamins/supplements for YEARS (Multivitamin and Fish Oils)...I stopped going to loud concerts over 10 years ago, I don't listen to loud music on headphones and do not even talk on the phone really anymore.
Does anyone have any advice how to get rid of this problem (vitamins, supplements, etc) I don't know what else to do!!!
I was recently put on Cymbalta 30mg for the depression side of my bipolar. Although it's starting to help with my depression, I see no improvement in energy. In fact, every single medication that I've been placed on to combat depression has not helped much with my energy levels. So, all I resort to is coffee and I can't stand coffee. It works, but sometimes I feel a little overstimulated. I've tried stimulants before, but they just made me go nuts. I've done some research on energy supplements, but I've found studies that show that herbs interfere with psychotropic medications and are not recommended. Are there any safe energy supplements, ones without herbs or are just safe to take that you may heard of or tried? Or am I completely out of luck?
Any suggestions would help. Thanks!
Anyone know of any kind of supplement (vitamins, herbs, etc) that help reduce mania?